How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Neurology
Satisfied Customers: 43930
Experience:  Experienced physician in Neurology
41363181
Type Your Neurology Question Here...
Dr. David is online now
A new question is answered every 9 seconds

My central tremors is severe, I can't stop shaking I'm

Customer Question

My central tremors is severe, I can't stop shaking I'm getting very upset because of it. A nurologist I saw was going to contact my Dr. about having injections in my neck and he never contacted him so nothings being done and I've had enough.
Submitted: 4 months ago.
Category: Neurology
Expert:  Dr. David replied 4 months ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 4 months ago.

have you consulted with a neurologist about your shaking?

have you tried parkinson medications like sinemet ?

Customer: replied 4 months ago.
I saw a Nurologist here in Bundaberg he just kept trying me on different medications that made me very vague and drowsy and I saw Dr. Peter Silburn in Brisbane he was the one who suggested the injections in my neck and never contacted my Dr. I've never tried sinemet, I have to be careful of what I take because of being on Nardil.
Expert:  Dr. David replied 4 months ago.

Nardil is Phenelzine, an antidepressant (monoamine oxidase inhibitor).

there are better antidepressants which don't interact with other medications like Nardil.

Nardil itself can cause tremors as well and muscle twitching and myoclonic jerks as common side effects

Customer: replied 3 months ago.
Hello, I am only writing because I checked my bank account and I've been charged a total of $160:00, what for? Just a few answers and I'm not a member. I need that money for medication and I would appreciate that it will be refunded back into my account. If it's not refunded straight into my account I will have have no choice but to take the matter further. I am only on a pension and I couldn't afford it even if I was a member. Christine *
Expert:  Dr. David replied 3 months ago.

ok